Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 35, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 4:40 PM CDT for DeKalb County, Alabama. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2009, 4:40 PM CDT (21:40 UTC)
- Expired
- Apr 10, 2009, 4:56 PM CDT
- In force
- 16 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 75 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 102140
TORHUN
ALC049-102215-
/O.NEW.KHUN.TO.W.0035.090410T2140Z-090410T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 515 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ARONA...OR
ABOUT NEAR BOAZ...MOVING EAST AT 30 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
RODENTOWN.
CROSSVILLE.
SKIRUM.
COLLINSVILLE.
LEBANON.
DOG TOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
&&
LAT...LON 3438 8562 3437 8563 3437 8565 3435 8566
3426 8577 3426 8580 3424 8582 3424 8583
3420 8584 3420 8610 3430 8610 3446 8558
TIME...MOT...LOC 2140Z 254DEG 27KT 3421 8606
$$
KULA2 follow-up statements
000
WWUS54 KHUN 102147
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
447 PM CDT FRI APR 10 2009
ALC049-102215-
/O.CON.KHUN.TO.W.0035.000000T0000Z-090410T2215Z/
DEKALB AL-
447 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN DEKALB COUNTY...
AT 447 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR RODENTOWN...OR ABOUT 12 MILES EAST OF BOAZ...MOVING EAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLLINSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
&&
LAT...LON 3427 8600 3436 8571 3426 8577 3426 8580
3424 8582 3424 8583 3420 8584 3420 8610
TIME...MOT...LOC 2148Z 254DEG 27KT 3423 8594
$$
KULA000
WWUS54 KHUN 102156
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
456 PM CDT FRI APR 10 2009
ALC049-102206-
/O.CAN.KHUN.TO.W.0035.000000T0000Z-090410T2215Z/
DEKALB AL-
456 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR SOUTHWESTERN DEKALB COUNTY IS CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATED THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAD MOVED OUT OF THE COUNTY. THEREFORE THE
TORNADO WARNING HAS BEEN CANCELED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3427 8600 3436 8571 3426 8577 3426 8580
3424 8582 3424 8583 3420 8584 3420 8610
TIME...MOT...LOC 2156Z 254DEG 27KT 3424 8587
$$
KULAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 4:20 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 10, 4:20 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
420 PM CDT FRI APR 10 2009
.DISCUSSION...
ANOTHER BUSY DAY ACROSS THE TENNESSEE VALLEY...AS AN UNSTABLE AIRMASS
AND STRONG COLD FRONT HELPED TO CREATED CONDITIONS FAVORABLE FOR
NUMEROUS SEVERE THUNDERSTORMS. HAIL UP TO SOFTBALL IN SIZE WAS NOTED
ALONG WITH SOME TORNADO TOUCHDOWN. THE FRONTAL BOUNDARY EXTENDED
SOUTH OF LOW PRESSURE WEST OF LOUISVILLE ALONG THE OHIO RIVER...TO
EAST OF NASHVILLE...TO EAST OF HUNTSVILLE AND NW OF CULLMAN. WINDS
NOT DIRECTLY ASSOCIATED WITH CONVECTION EAST OF THE FRONT PRODUCED
WINDS IN THE 20-30 MPH RANGE WITH HIGHER GUSTS...PROMPTING THE
ISSUANCE OF A WIND ADVISORY.
THE WIND ADVISORY IS SET TO EXPIRE AT 7 PM. GIVEN STRONG WINDS IN THE
25-35 MPH RANGE AT THE MUSCLE SHOALS AIRPORT...WILL BE PRUDENT TO LET
THE WARNING REMAIN IN EFFECT INTO THE EARLY EVENING. WILL LET THE
EVENING SHIFT EVALUATE ON IF THEY WISH TO LET THE WARNING EXPIRE ON
SCHEDULE...OR EXTEND IT A BIT FURTHER. OTHERWISE...WITH THE PASSAGE
OF THE FRONTAL BOUNDARY...THE THREAT FOR MORE SHOWERS AND T-STORMS
HAS ENDED. WRAP AROUND LOWER LEVEL MOISTURE WEST OF THIS SYSTEM WILL
KEEP MOSTLY CLOUDY SKIES IN PLACE INTO SATURDAY MORNING. CLOUDS
SHOULD DIMINISH DURING SATURDAY MORNING WITH AN OTHERWISE NICE DAY
EXPECTED. HIGH TEMPS UNDER SOME COLD AIR ADVECTION WILL ONLY WARM
INTO THE LOWER/MID 60S.
ANOTHER SYSTEM WILL BRING AN INCREASE OF CLOUDS TO THE REGION DURING
EASTER SUNDAY. HAVE DECIDED TO HOLD ON TO A SLIM CHANCE FOR LATE
AFTERNOON CONVECTION ACROSS FAR NW ALABAMA...DRY WEATHER IS OTHERWISE
EXPECTED. A GOOD MOISTURE RETURN AND DECENT DYNAMICS WILL BRING WITH
IT A LIKELY CHANCE OF SHOWERS AND THUNDERSTORMS FOR SUNDAY NIGHT AND
MONDAY. SOME OF THESE STORMS PER A QUICK LOOK AT SOUNDINGS COULD BE
STRONG. SHOWER ACTIVITY SHOULD END MONDAY NIGHT...WITH A RETURN OF
DRY CONDITIONS AND NEAR SEASONABLE WEATHER FOR THE MIDDLE OF THE WEEK.
HAVE NOT MADE ANY BIG CHANGES FURTHER OUT. HAVE KEPT A CHANCE OF
CONVECTION IN THE FORECAST FOR THURSDAY AND FRIDAY.
SEE OUR LOCAL STORM REPORTS AT HUNLSRHUN OR NWUS54 KHUN FOR MORE
INFORMATION.
&&
.AVIATION...
NO CHANGES FROM 18Z AVIATION DISCUSSION.
SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND
20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT
BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF
TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO
ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON
RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV.
A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND
VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES
THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND
02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND
WINDS AROUND 10KT SWITCHING TO THE NORTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 48 65 43 70 57 / 20 0 0 10 70
SHOALS 46 64 43 69 57 / 10 0 0 20 70
CULLMAN 47 65 44 70 57 / 20 0 0 10 70
FAYETTEVILLE 47 62 42 68 56 / 20 0 0 10 70
ALBERTVILLE 48 67 44 70 56 / 20 0 0 10 70
FORT PAYNE 49 64 44 70 54 / 30 0 0 0 70
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
RSBHazardous weather outlook, Apr 10, 3:33 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 333 PM CDT FRI APR 10 2009 ALZ001>010-016-TNZ076-096-097-110300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 333 PM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REMAINDER OF NORTHEAST ALABAMA THROUGH LATE AFTERNOON. AREAS EAST OF A LINE FROM SCOTTSBORO TO UNION GROVE TO CULLMAN WILL REMAIN UNDER THE GUN FOR SEVERE THUNDERSTORMS THROUGH 600 PM. SEVERE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO SOFTBALL SIZE...STRONG TORNADOES...AND DAMAGING WINDS. IN ADDITION...A FEW CASES OF FLASH FLOODING ARE ALSO POSSIBLE. THE THREAT OF SEVERE WEATHER SHOULD DIMINISH ACROSS NORTHEAST ALABAMA BY EARLY EVENING AS THE FRONT MOVES THROUGH. HOWEVER...ONCE THE FRONT PASSES...STRONG WEST TO NORTHWEST WINDS WITH OCCASIONAL GUSTS TO 35 MPH CAN BE EXPECTED THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THE EARLY EVENING HOURS. KDW/CBD
In the hours before
Local storm report, Apr 10, 2:32 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 12 SE ATHENS 34.68N 86.82W
04/10/2009 E1.00 INCH LIMESTONE AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED 3 MILES EAST OF SALEM.
0156 PM HAIL 7 N MOULTON 34.58N 87.29W
04/10/2009 E1.75 INCH LAWRENCE AL EMERGENCY MNGR
NUMEROUS REPORTS OF GOLF BALL SIZE HAIL IN THE LEISURE
AND LANGTOWN COMMUNITIES.
&&
KWEBERLocal storm report, Apr 10, 3:14 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL HATTON 34.56N 87.41W
04/10/2009 E1.25 INCH LAWRENCE AL EMERGENCY MNGR
0149 PM HAIL CAIRO 34.87N 87.14W
04/10/2009 E1.75 INCH LIMESTONE AL EMERGENCY MNGR
0209 PM HAIL CADDO 34.57N 87.14W
04/10/2009 E2.75 INCH LAWRENCE AL EMERGENCY MNGR
0214 PM HAIL DECATUR 34.61N 86.98W
04/10/2009 E2.75 INCH MORGAN AL TRAINED SPOTTER
BASEBALL HAIL REPORTED ALONG HWY 24 IN S. DECATUR.
0218 PM HAIL DECATUR 34.61N 86.98W
04/10/2009 E4.25 INCH MORGAN AL EMERGENCY MNGR
0224 PM TSTM WND DMG 3 N HAZEL GREEN 34.98N 86.57W
04/10/2009 MADISON AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 231 ABOUT 3 MILES SOUTH OF THE
ALABAMA/TENNESSEE STATE BORDER.
0232 PM HAIL 7 SSW NEW MARKET 34.82N 86.47W
04/10/2009 E1.75 INCH MADISON AL EMERGENCY MNGR
GOLFBALL HAIL REPORTED 3 MILES SOUTH OF BUCKHORN
&&
KWEBERLocal storm report, Apr 10, 3:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL MADISON 34.70N 86.75W
04/10/2009 E1.75 INCH MADISON AL PUBLIC
GOLFBALL SIZED HAIL REPORTED AT THE INTERSECTION OF OLD
MADISON PIKE AND SULLIVAN RD.
0206 PM HAIL MADISON 34.70N 86.75W
04/10/2009 E2.75 INCH MADISON AL EMERGENCY MNGR
BASEBALL SIZED HAIL REPORTED AT THE INTERSECTION OF HWY
72 AND COUNTY LINE RD.
0210 PM HAIL HUNTSVILLE 34.73N 86.59W
04/10/2009 E1.75 INCH MADISON AL EMERGENCY MNGR
REPORT OF GOLFBALL HAIL NEAR OAKWOOD COLLEGE.
0217 PM HAIL MOORES MILL 34.84N 86.52W
04/10/2009 E1.00 INCH MADISON AL EMERGENCY MNGR
0217 PM TSTM WND DMG MERIDIANVILLE 34.85N 86.57W
04/10/2009 MADISON AL EMERGENCY MNGR
TREES KNOCKED DOWN IN MERIDIANVILLE.
0222 PM HAIL MOULTON 34.48N 87.29W
04/10/2009 E1.75 INCH LAWRENCE AL EMERGENCY MNGR
0223 PM TSTM WND DMG HAZEL GREEN 34.93N 86.57W
04/10/2009 MADISON AL EMERGENCY MNGR
TREES KNOCKED DOWN IN THE HAZEL GREEN AREA.
&&
KWEBERLocal storm report, Apr 10, 3:57 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
357 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG SYLVANIA 34.56N 85.81W
04/10/2009 DEKALB AL EMERGENCY MNGR
BUILDINGS DAMAGED IN SYLVAINA.
0339 PM TSTM WND DMG POWELL 34.53N 85.90W
04/10/2009 DEKALB AL EMERGENCY MNGR
VEHICLES OVERTURNED IN THE POWELL COMMUNITY...WITH
INJURIES.
0341 PM TORNADO S SYLVANIA 34.56N 85.81W
04/10/2009 DEKALB AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND ON CR 238.
0345 PM TORNADO S SYLVANIA 34.56N 85.81W
04/10/2009 DEKALB AL EMERGENCY MNGR
TORNADO ON GROUND ON CR 27 NEAR HWY 75.
&&
KWHITELocal storm report, Apr 10, 3:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
359 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 3 E GRANT 34.53N 86.20W
04/10/2009 MARSHALL AL EMERGENCY MNGR
REPORT OF HOUSES DAMAGED IN THE PRESTON ISLAND AREA.
&&
KWEBERLocal storm report, Apr 10, 4:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
426 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HUNTSVILLE 34.73N 86.59W
04/10/2009 M2.75 INCH MADISON AL PUBLIC
BASEBALL SIZE HAIL AT INTERSECTION OF HWY 72 AND SHAWNEE
DR.
0210 PM HAIL MADISON 34.70N 86.75W
04/10/2009 M2.00 INCH MADISON AL NWS EMPLOYEE
2 INCH HAIL IN MADISON NEAR INTERSECTION OF SLAUGHTER RD
AND FARROW.
0250 PM HAIL HUNTSVILLE 34.73N 86.59W
04/10/2009 E1.50 INCH MADISON AL EMERGENCY MNGR
PING PONG BALL SIZE HAIL AT INDIAN CREEK AND US 72 IN
MADISON COUNTY.
0305 PM HAIL GRANT 34.53N 86.25W
04/10/2009 E2.75 INCH MARSHALL AL EMERGENCY MNGR
BASEBALL SIZE HAIL IN GRANT.
0305 PM HAIL BATTLEGROUND 34.30N 87.00W
04/10/2009 E1.75 INCH CULLMAN AL BROADCAST MEDIA
GOLF BALL SIZE HAIL DAMAGED CARS IN BATTLEGROUND.
0305 PM TSTM WND DMG PRICEVILLE 34.52N 86.89W
04/10/2009 MORGAN AL NWS EMPLOYEE
LARGE TREE DOWN AND LARGE BRANCHES DOWN AT INTERSECTION
OF HWY 67 AND CAMBRIDGE DR NEAR PRICEVILLE.
0305 PM HAIL MORGAN CITY 34.47N 86.57W
04/10/2009 M2.75 INCH MORGAN AL PUBLIC
BASEBALL SIZE HAIL IN MORGAN CITY.
0310 PM TSTM WND DMG S HUNTSVILLE 34.73N 86.59W
04/10/2009 MADISON AL AMATEUR RADIO
LARGE TREE DOWN AT HOBBS ISLAND RD AND PARSONS DR.
0310 PM HAIL CULLMAN 34.17N 86.84W
04/10/2009 E1.75 INCH CULLMAN AL EMERGENCY MNGR
GOLF BALL SIZE HAIL AT CULLMAN AIRPORT.
0317 PM HAIL LANGSTON 34.54N 86.07W
04/10/2009 E2.75 INCH JACKSON AL AMATEUR RADIO
BASEBALL SIZE HAIL IN LANGSTON.
0317 PM HAIL S SCOTTSBORO 34.67N 86.03W
04/10/2009 E2.75 INCH JACKSON AL AMATEUR RADIO
BASEBALL SIZE HAIL BETWEEN SCOTTSBORO AND LANGSTON.
0320 PM TSTM WND DMG SCOTTSBORO 34.67N 86.03W
04/10/2009 JACKSON AL AMATEUR RADIO
POWER LINES DOWN AT THE TRIPLE R IN SCOTTSBORO.
0325 PM HAIL POWELL 34.53N 85.90W
04/10/2009 E0.88 INCH DEKALB AL EMERGENCY MNGR
NICKEL SIZE HAIL IN POWELL.
0335 PM HAIL JOPPA 34.30N 86.56W
04/10/2009 E0.75 INCH CULLMAN AL PUBLIC
PENNY SIZE HAIL IN JOPPA.
0335 PM HAIL ARAB 34.32N 86.50W
04/10/2009 E0.88 INCH MARSHALL AL PUBLIC
NICKEL SIZE HAIL IN ARAB.
&&
KWHITEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Apr 10, 5:27 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 48 min |
| Apr 10, 6:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Apr 10, 11:55 AM CDT | Tornado Warning | HUN | Lauderdale | 35 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Apr 10, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | HUN | Lauderdale | 27 min |
| Apr 10, 12:44 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 46 min |
| Apr 10, 12:47 PM CDT | Tornado Warning | HUN | Lauderdale | 43 min |
| Apr 10, 12:53 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 37 min |
| Apr 10, 1:06 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Apr 10, 1:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 10, 1:30 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 15 min |
| Apr 10, 1:32 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 28 min |
| Apr 10, 1:33 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 42 min |
| Apr 10, 1:33 PM CDT | Tornado Warning | HUN | Limestone | 27 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 45 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 27 min |
| Apr 10, 1:54 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 36 min |
| Apr 10, 2:00 PM CDT | Tornado Warning | HUN | Limestone, Madison | 15 min |
| Apr 10, 2:01 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 44 min |
| Apr 10, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 10, 2:20 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 10, 2:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 80 min |
| Apr 10, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Apr 10, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | HUN | Madison | 32 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 27 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 40 min |
| Apr 10, 2:54 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 51 min |
| Apr 10, 3:05 PM CDT | Tornado Warning | HUN | Jackson, Marshall | 25 min |
| Apr 10, 3:12 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 33 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 10, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Apr 10, 3:27 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 2 hr |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 10, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 27 min |
| Apr 10, 3:33 PM CDT | Tornado Warning | HUN | DeKalb | 27 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Apr 10, 3:58 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 47 min |
| Apr 10, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 13 min |
| Apr 10, 4:04 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 10, 4:06 PM CDT | Tornado Warning | HUN | Marshall | 13 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | HUN | Marshall | 30 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.